# SDR AALA202106149003

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,857 hours, 34,993 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Shaft
- Part number: 801B440001
- Condition: Defective
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL FLAPS LOCKED - WING TIP BRAKE ON. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BOS WHERE IT LAND SAFELY WITHOUT FURTHER INCIDENT. REPLACED TORQUE SHAFT 6254CM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-54-45
